# SDR N6WA2017080101

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 31,154 hours, 21,253 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR OPEN MESSAGE IN FLIGHT. SERVICE DOOR PROXIMITY SWITCH ADJUSTED, OPS CHECKED GOOD IAW AMM 52-70-06.
